# SDR DALA2022113007674

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 45,776 hours, 22,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR EMERGECNY LIGHT AT R2 LAVATORY DOOR INOPERATIVE.   R & R THE EMERGENCY LIGHT ASSY IAW AMM 33-51.
